International Journal of Scientific and Research Publications

IJSRP, Volume 11, Issue 1, January 2021 Edition [ISSN 2250-3153]


Extension Of Fixed-Point Theorems In Extended B-Metric Spaces
      Shah Fahed, Muhammad Asif, Muhammad Umair
Abstract: In our paper, motivated by the extended b-metric space’s concept, we prove two main results regarding fixed point theorems in extended b-metric spaces which holds true for both linear and non-linear contraction mappings. H. Aydi and S. Czerwik worked and showed that the results in generalized b-metric spaces hold true for Linear-Quasi and Non-Linear Contractions.

Reference this Research Paper (copy & paste below code):

Shah Fahed, Muhammad Asif, Muhammad Umair (2021); Extension Of Fixed-Point Theorems In Extended B-Metric Spaces; International Journal of Scientific and Research Publications (IJSRP) 11(1) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.11.01.2021.p10914
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.